Vol. 44, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Five theorems on Macaulay rings

Melvin Hochster and Louis Jackson Ratliff, Jr.

Vol. 44 (1973), No. 1, 147–172
Abstract

The first three theorems concern localizations of a Noetherian ring such that the localization is a Macaulay ring, and the other two theorems give some necessary and sufficient conditions for certain Rees rings and form rings of a Noetherian ring to be locally Macaulay. Numerous consequences of the theorems are proved.

Mathematical Subject Classification 2000
Primary: 13H10
Milestones
Received: 24 September 1971
Revised: 21 August 1972
Published: 1 January 1973
Authors
Melvin Hochster
Department of Mathematics
University of Michigan
East Hall, 530 Church Street
Ann Arbor MI 48109-1043
United States
Louis Jackson Ratliff, Jr.